Posted by electracat on September 08, 2008 at 04:34:43:
i've been on Remeron (the generic--mirtazapine) for about 9 years, now, and i'm trying to get off it (it was prescribed initially to help with sleep, anxiety, but i feel it hasn't been doing much). I was on 15 mgs for a long time, then, recently, i tapered to 7.5 mgs/night for about 3 1/2 weeks, then down to 3.7 mgs. for about 1 1/2 weeks.
Since discontinuing it totally 3 nights ago, i've had intense anxiety, atypical-for-me-insomnia (not getting to bed until 4am, which is rare for me), and nausea. It stinks!! I feel totally out of control and have no idea if and when it will end.
I'm wondering--does anyone have advice for weaning off it, and have i tried to do it too quickly? I also take klonopin, which i'm going to try to wean off next (should be fun, too!)--i think it's helped a little with the Remeron tapering.
Thanks so much for any advice/shared stories!!
- Re: *Trouble* weaning off Remeron electracat 08:59 9/09/08 (0)
- Re: *Trouble* weaning off Remeron Suzi 15:42 9/08/08 (2)
- Re: *Trouble* weaning off Remeron sleepless scientist 09:28 9/08/08 (0)
- Re: *Trouble* weaning off Remeron Cairo 08:46 9/08/08 (0)
Copyright ©1995-2011 Sleepnet.com., All rights reserved